# SDR ASOA01163

- Difficulty date: September 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120
- Aircraft serial: 120060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 16,022 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, EMERGENCY LIGHTS FROM ROW 6 AFT WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHTING BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
